MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE

HERAEUS MEDICAL COMPONENTS BARD SNARE RETRIEVAL KIT; PERCUTANEOUS RETRIEVAL DEVICE
Model Number SRK35
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that prior to the snare retrieval procedure, an opening was allegedly found at the edge of the seal.The procedure was completed using another device.There was no patient contact.
 
Additional Manufacturer Narrative
This submission does not constitute a determination or admission that the device has malfunctioned or that the device was related to a death or injury.Complaint investigation results: according with the event description provided by the customer, the pictures and sample evaluation, and dhr review it can be concluded the reported event cannot be considered as a manufacturer related issue, based on the following facts: no deviations to established procedures or nonconformances related to the event description were identified in the record review.Evaluating the pictures and sample provided by the customer, it was found evidence that excess of forces, caused due to an inadequate handling, could damage the product, backer card and pouch surfaces.In-process controls are considered robust enough to detect similar damages during the packaging and sealing processes of the snare kit.This is the first event reported for similar issues.The process controls established in risk management documentation of similar failure modes, were reviewed and not deviations or nonconformances related to them were identified therefore, there is no evidence to confirm the issue is due to the manufacturing process.

Brand Name
BARD SNARE RETRIEVAL KIT
Common Device Name
PERCUTANEOUS RETRIEVAL DEVICE
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS
5030 centerville road
st. paul MN 55127
Manufacturer (Section G)
HERAEUS MEDICAL COMPONENTS, SRL
parque industrial zona franca
la lima guadalupe building 29
cartago, costa rica 30106
CS   30106
Manufacturer Contact
tim desaulniers
5030 centerville road
st. paul, MN 55127
6123252003
MDR Report Key16822734
Report Number3008988055-2023-00001
Device Sequence Number17826492
Product Code MMX
UDI-Device Identifier00857834006551
UDI-Public(01)00857834006551(17)240524(10)9007799412
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K152560
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/27/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/24/2024
Device Model NumberSRK35
Device Catalogue NumberSRK35
Device Lot Number9007799412
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/05/2023
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2023
Initial Report FDA Received Date04/27/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown